Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 67 (1949), 461-490
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0033420-2
MathSciNet review: 0033420
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0033420-2
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society